MathSciNet Relay Station
MathSciNet bibliographic data
MR1897752 35K55 (35K10 35K20 35K57)
Díaz, J. I. Qualitative study of nonlinear parabolic equations: an introduction. Extracta Math. 16 (2001), no. 3, 303–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement